MathSciNet Relay Station
MathSciNet bibliographic data
MR2225076 11B75 (28A75 42B05)
Tao, Terence A new bound for finite field Besicovitch sets in four dimensions. Pacific J. Math. 222 (2005), no. 2, 337–363.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement